| Model Number |
309.510 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, during a hardware removal of an unknown proximal femur plating construct, a couple of unknown screw removal extractors were broken and damaged.All broken pieces were successfully removed.There was unknown surgical delay.The procedure successfully completed.Patient outcome is unknown.This report is for (1) conical extraction screw for 1.5mm & 2.0mm cortex screws.This report is 4 of 6 (b)(4).